Six weeks ago I started using X and now my hair is shedding like crazy. Whats going on?
Sometimes treatments will cause follicles to “wake up” a few weeks early in initiating hair growth. This causes the old dormant hair that’s still present to suddenly be ejected prematurely. Thus you may see a temporary wave of increased loss. It’s only an apparent increase in actual loss, however, as this falling hair had stopped its growth cycle many weeks earlier and was just waiting to drop out. Increased fallout of this sort should normalize within a few weeks. If it continues over a prolonged period of time (a few months) it may be that the treatment is contraindicated. Note that the majority of people do not notice any increased shedding with various treatments. Increased shedding is most often a positive sign, but its absence is not a negative sign. Note also that hair fallout is not perfectly uniform throughout the year, so sometimes increased or decreased shedding is simply coincidental with normal hair cycles. Also bear in mind that it is perfectly normal to lose hair every d
- My mother has started going outside dressed for winter despite the fact that it’s late summer. Is this a sign of mental disease?
- Six weeks ago I started using X and now my hair is shedding like crazy. Whats going on?
- Six weeks ago I started using X and now my hair is shedding like crazy. What’s going on?